| Model Number |
305C221 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Death (1802)
| Date of Event |
05/26/2020
Type of Reportable Event
Death
Additional Manufacturer Narrative
No product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Medtronic received information that this patient died during the implant procedure of this bioprosthetic aortic valve.It was reported that this was a re-do sternotomy with a concomitant coronary artery bypass graft (cabg) procedure, and the patient was on an intra-aortic balloon pump.The cause of death and any potential relationship to the bioprosthetic valve is unknown at this time.It is unknown if an autopsy was performed.